On the effect of doubling of intervals on the 0-distributive property of the lattice of weak congruences of chains
DOI:
https://doi.org/10.23755/rm.v44i0.888Keywords:
doubling construction in lattices, weak congruence lattices, 0-distributive lattices.Abstract
Alan Day’s doubling construction of intervals has been found to affect some properties of the lattice of weak congruences of chains. Here, in this paper, we study how it affects the property of 0-distributivity of the lattice of weak congruences of chains.
Alan Day’s doubling construction of intervals has been found to affect some properties of the lattice of weak congruences of chains. Here, in this paper, we study how it affects the property of 0-distributivity of the lattice of weak congruences of chains.
References
Balasubramani, P., StoneTopologiesofthe set of prime filters of a 0-distributive lattice,Indian Journal of Pure and Applied math., 35(2) (2004), 149-158.
Chajda.I., Congruence distributivity in varieties with constant, ArchivumMathematicum., 22 (1983), 121-124.
A, Day, A simple solution of the word problem for lattice,Canad. Math. Bull. 13 (1970), 253-254
A. Day, Herb Gaskill and Werner Poguntke, Distributive lattice with finite projective covers, Pacific Journal of Math., 81 (1979).
A. Day, Doubling constructions in Lattie theory,Can. J. Math., Vol. 44(2) (1992), 252-269.
G.Gra ̈tzer, Lattice Theory: Foundation,Birkha ̈user (2011).
J B Nation, Alan Day’sdoubling construction, Algebra Universalis, 34 (1995), 24-35.
Pawar, Y. S., 0-1-distributive lattices, Indian Journal of Pure and Applied math., 24(3) (1993), 173-178.
Varlet, J. C., A generalization of notion of pseudo-complemented Ness, Bull. Soc. Roy. Lie ́ge., 37 (1968), 149-158.
A.Veeramani,A study on characterisations of some lattices, PhD thesis, Bharathidasan University (2012).
A. Vethamanickam, Topics in Universal Algebra, PhD thesis, Madurai Kamaraj University, 1994.
Vojvodic ́, G., S ̌es ̌elja, B., On the lattice of weak congruence relations, Algebra Universalis, 25 (1988), 121-130.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.